| Model Number |
02.127.170 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional product code: hrs complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent for an opening wedge tibia osteotomy procedure to correct a valgus deformity associated with a previous mva.The patient had an unknown plate and screws on the posterior medial aspect of the proximal tibia.To perform the osteotomy procedure, the surgeon removed two 3.5mm locking screws from the posteromedial plate.The procedure outcome is unknown.No patient outcome.Concomitant device reported: unk - plate (part# unknown; lot# unknown; quantity: unknown).This complaint involves two (2) devices.This report is for (1) 3.5mm variable angle locking.This report is 2 of 2 for (b)(4).